American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Tianxin Cai and Deyi Chen. A new variant of the Hilbert-Waring problem. Math. Comp. 82 (2013) 2333-2341.
Abstract, references, and article information   
View Article: PDF

[2] Arnaud Bodin and Mireille Car. Waring's problem for polynomials in two variables. Proc. Amer. Math. Soc. 141 (2013) 1577-1589.
Abstract, references, and article information   
View Article: PDF

[3] Timothy Caley. The Prouhet-Tarry-Escott problem for Gaussian integers. Math. Comp. 82 (2013) 1121-1137.
Abstract, references, and article information
View Article: PDF

[4] Feng-Juan Chen and Yong-Gao Chen. Signed sums of terms of a sequence. Proc. Amer. Math. Soc. 141 (2013) 1105-1111.
Abstract, references, and article information   
View Article: PDF

[5] Francis N. Castro, Raúl Figueroa and Luis A. Medina. Exact divisibility of exponential sums and some consequences. Contemporary Mathematics 579 (2012) 55-66.
Book volume table of contents   
View Article: PDF

[6] Alina Ostafe, David Thomson and Arne Winterhof. On the Waring Problem with multivariate Dickson polynomials. Contemporary Mathematics 579 (2012) 153-161.
Book volume table of contents   
View Article: PDF

[7] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information   
View Article: PDF

[8] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kwok-Kwong Stephen Choi and Jianya Liu. Small prime solutions of quadratic equations II. Proc. Amer. Math. Soc. 133 (2005) 945-951. MR 2117193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacques Boulanger and Jean-Luc Chabert. On the representation of integers as linear combinations of consecutive values of a polynomial. Trans. Amer. Math. Soc. 356 (2004) 5071-5088. MR 2084411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Borwein, Petr Lisonek and Colin Percival. Computational investigations of the Prouhet-Tarry-Escott Problem. Math. Comp. 72 (2003) 2063-2070. MR 1986822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hyun Kwang Kim. On regular polytope numbers. Proc. Amer. Math. Soc. 131 (2003) 65-75. MR 1929024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hong Bing Yu. Signed sums of polynomial values. Proc. Amer. Math. Soc. 130 (2002) 1623-1627. MR 1887008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jean-Marc Deshouillers, François Hennecart, Bernard Landreau and appendix by I. Gusti Putu Purnaba. 7373170279850. Math. Comp. 69 (2000) 421-439. MR 1651751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kevin B. Ford. Addendum and corrigendum to ``The representation of numbers as sums of unlike powers. II''. J. Amer. Math. Soc. 12 (1999) 1213 - 1213. MR 1699354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hiroshi Sekigawa and Kenji Koyama. Nonexistence conditions of a solution for the congruence $x_1^k +\cdots + x_s^k \equiv N (\mod p^n)$. Math. Comp. 68 (1999) 1283-1297. MR 1627821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. Bertault, O. Ramaré and P. Zimmermann. On sums of seven cubes. Math. Comp. 68 (1999) 1303-1310. MR 1642805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. H. E. Cohn. A conjecture of Erdös on 3-powerful numbers. Math. Comp. 67 (1998) 439-440. MR 1432127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chung-Chiang Chou and Yuefan Deng. Decomposing 40 billion integers by four tetrahedral numbers. Math. Comp. 66 (1997) 893-901. MR 1397442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kevin B. Ford. The representation of numbers as sums of unlike powers. II. J. Amer. Math. Soc. 9 (1996) 919-940. MR 1325794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Randy L. Ekl. Equal sums of four seventh powers. Math. Comp. 65 (1996) 1755-1756. MR 1361807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Trevor D. Wooley. Quasi-diagonal behaviour in certain mean value theorems of additive number theory . J. Amer. Math. Soc. 7 (1994) 221-245. MR 1224595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J.-M. Deshouillers and F. Dress. Numerical results for sums of five and seven biquadrates and consequences for sums of $19$ biquadrates . Math. Comp. 61 (1993) 195-207. MR 1201766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bruce Reznick. Sums of even powers of real linear forms. Memoirs of the AMS 96 (1992) MR 1096187.
Book volume table of contents   

[27] L. N. Vaserstein. Sums of cubes in polynomial rings . Math. Comp. 56 (1991) 349-357. MR 1052104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jeffrey M. Kubina and Marvin C. Wunderlich. Extending Waring's conjecture to $471,600,000$ . Math. Comp. 55 (1990) 815-820. MR 1035936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Francine Delmer and Jean-Marc Deshouillers. On the computation of $g(k)$ in Waring's problem . Math. Comp. 54 (1990) 885-893. MR 1011440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Melvyn B. Nathanson. Waring's problem for finite intervals . Proc. Amer. Math. Soc. 96 (1986) 15-17. MR 813800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2